TITLE

Solutions to nonlinear Neumann problems with an inverse square potential

AUTHOR(S)
Han, Pigong; Liu, Zhaoxia
PUB. DATE
November 2007
SOURCE
Calculus of Variations & Partial Differential Equations;Nov2007, Vol. 30 Issue 3, p315
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
Let O be an open bounded domain in $$\mathbb{R}^N (N\geq3)$$ with smooth boundary $$\partial\Omega, 0\in\partial\Omega$$ . We are concerned with the critical Neumann problem where $$0 < \mu < \bar{\mu}=(\frac{N-2}{2})^2,\,\,2^*=\frac{2N}{N-2},\,\,\,\,\lambda > 0$$ and Q( x) is a positive continuous function on $$\overline{\Omega}$$ . Using Moser iteration, we give an asymptotic characterization of solutions for (*) at the origin. Under some conditions on Q, �, we, by means of a variational method, prove that there exists $$\lambda_0=\lambda_0(\mu) > 0$$ such that for every $$\lambda > \lambda_0$$ , problem (*) has a positive solution and a pair of sign-changing solutions.
ACCESSION #
25893659

 

Related Articles

  • Heat transfer over an unsteady stretching surface with prescribed heat flux. Ishak, Anuar; Nazar, Roslinda; Pop, Ioan // Canadian Journal of Physics;Jun2008, Vol. 86 Issue 6, p853 

    The unsteady laminar boundary-layer flow over a continuously stretching surface in a viscous and incompressible quiescent fluid is studied. The unsteadiness in the flow and temperature fields is caused by the time dependence of the stretching velocity and the surface heat flux. The nonlinear...

  • Topologies and Laplacian spectra of a deterministic uniform recursive tree. Zhongzhi Zhang; Shuigeng Zhou; Yi Qi; Jihong Guan // European Physical Journal B -- Condensed Matter;Jun2008, Vol. 63 Issue 4, p507 

    The uniform recursive tree (URT) is one of the most important models and has been successfully applied to many fields. Here we study exactly the topological characteristics and spectral properties of the Laplacian matrix of a deterministic uniform recursive tree, which is a deterministic version...

  • Numerical solution of axisymmetric nonlinear elastic problems including shells using the theory of a Cosserat point. Rubin, M. B. // Computational Mechanics;Oct2005, Vol. 36 Issue 4, p266 

    Starting with a recently developed three-dimensional eight node brick Cosserat element for nonlinear elastic materials, a simplified Cosserat element is developed for torsionless axisymmetric motions. The equations are developed within the context of the theory of a Cosserat point and the...

  • A stabilized finite element scheme for the Navier-Stokes equations on quadrilateral anisotropic meshes. Malte Braack // ESAIM: Mathematical Modelling & Numerical Analysis;Nov2008, Vol. 42 Issue 6, p903 

    It is well known that the classical local projection method as well as residual-based stabilization techniques, as for instance streamline upwind Petrov-Galerkin (SUPG), are optimal on isotropic meshes. Here we extend the local projection stabilization for the Navier-Stokes system to anisotropic...

  • Multistep cosine methods for second-order partial differential systems. CANO, B.; MORETA, M. J. // IMA Journal of Numerical Analysis;Apr2010, Vol. 30 Issue 2, p431 

    In this paper we construct and analyse some multistep methods that integrate exactly the stiff part of a second-order partial differential equation. Much emphasis is given to symmetric methods of this type in order to deal with Hamiltonian problems. In such a way, we obtain very efficient...

  • Global attractor for the autonomous wave equation in ℝn with continuous nonlinearity. Stanzhyts’kyi, O.; Horban’, N. // Ukrainian Mathematical Journal;Feb2008, Vol. 60 Issue 2, p299 

    We investigate the dynamics of solutions of an autonomous wave equation in ℝn with continuous nonlinearity. A priori estimates are obtained. We substantiate the existence of an invariant global attractor for an m-semiflow.

  • On a Certain Hyperbolic Partial Differential Equation. Pachpatte, B. G. // Tamsui Oxford Journal of Mathematical Sciences (TOJMS);Feb2009, Vol. 25 Issue 1, p39 

    The main objective of this paper is to study the existence, uniqueness and other properties of solutions of a certain hyperbolic partial differential equation in two independent variables. The Banach fixed point theorem and a certain integral inequality with explicit estimate are used to...

  • On Solvability of the Neumann Boundary Value Problem for Non-homogeneous Biharmonic Equation. Batirkhan Turmetov; Ravshan Ashurov // British Journal of Mathematics & Computer Science;2014, Vol. 4 Issue 4, p557 

    In this work we investigate the Neumann boundary value problem in the unit ball for a non-homogeneous biharmonic equation. It is well known, that even for the Poisson equation this problem does not have a solution for an arbitrary smooth right hand side and boundary functions; it follows from...

  • On the solvability of boundary value problems for the nonhomogeneous polyharmonic equation in a ball. Koshanov, Bakytbek Danebekovich // AIP Conference Proceedings;2014, Vol. 1611, p119 

    In this paper we find necessary and sufficient conditions for the solvability of boundary value problems for the nonhomogeneous polyharmonic equation in a ball. We construct the explicit Green function of the Dirichlet problem for the polyharmonic equation in a ball. In particular, we find...

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics